# SDR SWAA2020092815418

- Difficulty date: September 10, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 40,277 hours, 25,426 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 141A65036U20
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND AS A RESULT OF HFEC INSPECTION OF THE 141A6536-14 BEAM [LOWER] AT THE FWD FILLET REGION.  REMOVED BEAM NR 4 FROM R1 DOOR, PER B737-700 SRM 51-40-02-0G-0.  LOCATED AND DRILLED NEW BEAM P/N 141A65036U20, PER B737-700 SRM 51-40-05-0G-0 DRAWING 141A6535 AND DRAWING 141A6516.  INSTALLED NEW BEAM AT R1 DOOR, PER B737-700 SRM 51-40-02-0G-0 DRAWING 141A6535 AND DRAWING 1416516.
